All Journal Entries Journals

What Day Is IT?

Jan 13, 2009 - 0 comments

Well, I'm really trying hard to figure out which day this is for me in regards to tapering off of tramadol.  I know I started doing it before I knew for sure I was going to finally quit, but as the days got longer and my symptoms worse, I got really angry at this drug for the fist time ever.  I knew by this time last Thursday that I was done with this evil pill.  Or was it Wednesday?  I don't really know, and I guess now it doesn't matter, but I wish I would have had it in me to come write here on this site so I could look back now. At that point just getting through each new minute was hell.

I got through last night with minor problems.  I'm still having temp issues.  Sometimes I'm too hot and sometimes I'm freezing.  My favorite one is when I'm cold on the top part of my body, but my calves and feet or on fire!  That one is really good (humor..humor..that's all it is!)  I actually want to scream still when these things happen, but not like even a few days ago.  Last night before I ever went to sleep I started having some kind of cramping in my feet.  Kind of like pin and needles, but not so painful that I couldn't function.  The thing is that once I get up out of bed, they feel better.  I figured I wasn't going to get much sleep with that going on, so I rubbed them down with Ben Gay and they really did start feeling better.  

The amazing thing to me is the fact that not too long ago (before the WAR...lol) I would wake up in the middle of the night and be in so much pain that I couldn't move.  I had to move one small thing at a time to break out of the pain just a bit.  So if I was sleeping on my back and I awoke, I wouldn't be able to move my neck or anything until I really thought about what I was going to do.  So guess what?  I'd throw a few more pills down hoping that I'd be able to get back to sleep.  

I'm making the decision this morning that I WON'T be taking any kind of taper today.  After feeling worse yesterday when taking it, I'm going to try to not do it at all.  I think I've gotten down to a small enough taper that any kind of symptoms I have now will be very small compared to what I was even 4 days ago.   Every time I see the pills in my "pill bag" that I've been draging around with me from one room to another, I almost have an anxiety attack.  I want to toss them so bad so the reminder will no longer be there.  What I know about them now makes me want to cry for all the time I've lost to them.  I have to suck it up and think of it all as a learning experience.

This reaction is surprising to me!  I was like a few other people on here who considered them gold and when I started having to count them because I knew I'd have to in order to get through until my next refill, I would go searching any place I could in hopes of finding even one little pill hiding some place.

I can remember all too many times, dumping my purse out and searching every piece of lint, gum wrapper, or what ever else might be in there at the bottom. PRAYING that by chance one had fallen down in there and it might just get me through one more hour.  I can remember even getting down on the floor under my Lazy Boy and looking and then not being able to get back up because I was in so much pain.  I must have been really desperate to be doing that!

So, this morning I'm dealing with less brain fog, but still some other w/d symptoms that are pretty mild.  My stomach is still feeling kind of sick this moring, but I don't know if I would consider it a symptom because I had many mornings like that before tapering off of tramadol.  I'm trying to take it one minute at a time and after being up over an hour, I'm starting to feel like my usual cup of coffee.  So it looks like some things are looking some what normal.  What EVER that is right now!  All I know is that any pain or discomfort I'm feeling right now, is NOTHING like what I was feeling on this pill.  My 4 hour friend is no longer needed and I say PRAISE THE LORD!  He who has given me the strength to get through all of this :)

Post a Comment